MathSciNet Relay Station
MathSciNet bibliographic data
MR548959 47H10
Sine, R. C. On nonlinear contraction semigroups in sup norm spaces. Nonlinear Anal. 3 (1979), no. 6, 885–890.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement